Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

 
 

 

Transversely projective structures on a transversely holomorphic foliation


Author: Indranil Biswas
Journal: Conform. Geom. Dyn. 5 (2001), 74-80
MSC (2000): Primary 37F75
DOI: https://doi.org/10.1090/S1088-4173-01-00074-1
Published electronically: August 14, 2001
MathSciNet review: 1872157
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

The space of transversely projective structures on a transversely holomorphic foliation is described. Some applications are given.


References [Enhancements On Off] (What's this?)

  • 1. R. Bott, On a topological obstruction to integrability, ``Global Analysis'' (Proc. Sympos. Pure Math., Vol. XVI, Berkeley, Calif., 1968) 127-131. MR 42:1155
  • 2. C. Godbillon, ``Feuilletages études géométriques'', Progress in Math., vol. 98, Birkhäuser, 1991. MR 93i:57038
  • 3. R.C. Gunning, ``Lectures on Riemann surfaces'', Mathematical Notes 2, Princeton University Press, Princeton, New Jersey 1966. MR 34:7789
  • 4. A. Haefliger, Homotopy and integrability. ``Manifolds-Amsterdam 1970'', Proc. Nuffic Summer School on Manifolds (Ed. N. H. Kuiper) pp. 133-163, Lecture Notes in Mathematics, Vol. 197, Springer, Berlin, 1971. MR 44:2251
  • 5. S. Kobayashi, ``Differential Geometry of Complex Vector Bundles'', Publications of the Math. Society of Japan 15, Iwanami Shoten Publishers and Princeton University Press, 1987. MR 89e:53100
  • 6. H.B. Lawson, ``The quantitative theory of foliations'', CBMS Regional Conference Series in Math., No. 27, American Mathematical Society, 1977.

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F75

Retrieve articles in all journals with MSC (2000): 37F75


Additional Information

Indranil Biswas
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Bombay 400005, India
Email: indranil@math.tifr.res.in

DOI: https://doi.org/10.1090/S1088-4173-01-00074-1
Received by editor(s): February 4, 2001
Received by editor(s) in revised form: July 9, 2001
Published electronically: August 14, 2001
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society